Amenability of coarse spaces and K -algebras

Ara P, Lledo F, Wu J (2018)

Publication Type: Journal article

Publication year: 2018


Book Volume: 8

Pages Range: 257-306

Journal Issue: 2

DOI: 10.1007/s13373-017-0109-6


In this article we analyze the notions of amenability and paradoxical decomposition from an algebraic perspective. We consider this dichotomy for locally finite extended metric spaces and for general algebras over fields. In the context of algebras we also study the relation of amenability with proper infiniteness. We apply our general analysis to two important classes of algebras: the unital Leavitt path algebras and the translation algebras on locally finite extended metric spaces. In particular, we show that the amenability of a metric space is equivalent to the algebraic amenability of the corresponding translation algebra.

Authors with CRIS profile

Involved external institutions

How to cite


Ara, P., Lledo, F., & Wu, J. (2018). Amenability of coarse spaces and K -algebras. Bulletin of Mathematical Sciences, 8(2), 257-306.


Ara, Pere, Fernando Lledo, and Jianchao Wu. "Amenability of coarse spaces and K -algebras." Bulletin of Mathematical Sciences 8.2 (2018): 257-306.

BibTeX: Download